I'm just curious to see what depression pills have worked for people (especially Bipolar people) who like to be active and want to be motivated instead of feeling like you can't stay awake.
9 Feb 2015
My wife of 12 year's struggles with bipolar disorder. Her doctors have tried numerous medication. The depakoat helped her the most but it made her hair fall out. Now she is on effexor and seraquel. She has to cut the seraquel in quarters and take them before bed or she would feel like a zombie. The effexor is the best with the least side effects for her. I hope I was helpful. Hang in there and keep seeing your doctor. Thanks for your time.
13 Sep 2012
Hello thebeesknees92. If you might list the medication(s) that the person has tried, I could add what I believe might be helpfull. Bipolar itself is treated today in two catagories, and often the drugs for Bipolar1 are not always used for Bipolar2. And viceversa. Regards pledge
13 Sep 2012
There is no perfect answer to that question. I takes a working with your doctor to find out what which meds work for you and produce the side effects (they ALL have side effects) that you can live with.
I have been on many combinations of things. For the moment Viibryd is the best thing in the world for me, but your milage will vary. You may do better on something else or a combination of other things.
Work with your doctors and your therapist and they will help you find what works the best for YOU. What works for one of use may not work for you. The brain is a mysterious place.
14 Sep 2012
Dear, thebeesknees92, If your not allready a member, Welcome. I think Laurie gave a great answer. And so did another poster about them all being different and sometimes it's trial and error. But I have often asked the very same question. I have chronic back pain, and always ask for medicine that won't cause weight gain. I too take Pristiq as well, and it instantly improved my depression. I am also on Wellbutrin and Lamictal. I've actually lost weight. Not alot, but some. I'm bipolar too, and the Lamictal works wonders for me. I personally speak for myself, but I think it is a wonderful medicine. Best of luck to you, and definately talk to your doctor about all medications and problems you are having. I'm here if you need to talk. Ruthie
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I have taken many different meds to manage my Bipolar Disorder 2. I have severe mixed episodes & my Doc says I can't take an antidepressant ...
13 answers • 14 May 2010
Does Latuda cause weight gain? I hope its extremely rare to gain weight while taking this medicine. I hope the odds are in my favor to not gain any ...
5 answers • 16 May 2014
... damn weight i have gained from Epilim and now Risperiltez . The only meds i am on is Risperiltez. My doctor wont help with the weight gain, he ...
1 answer • 31 Jul 2014
My weight shifts alot just like my depression/mania am really afraid that Latuda will make me gain weight. Dr put me on yesterday. Been reading ...
0 answers • 26 Jun 2015
... lamotrigine at night and 30mg coperin morning. Experience insomnia from duloxetine and acne from lamotrigine. I'm terrified of weight gain ...
1 answer • 14 Aug 2015